# SDR SWAA2022021114988

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN (148A3321) HAS CORROSION AT BS1016 BUTT JOINT; S-24L TO S-24R / REMOVED CORROSION; INSPECTED AND RESTORED AREA OF FUSELAGE SKIN AT BS 1016 BUTT JOINT S-24L-24R (148A3321) IAW EA 1-753-32725 REV IR AND ER 18-02660 REV IR
